Home > Experts > Question Question Posted by: Kim | 2013-01-19 Tribuss vs Atripla Hi DocI would like to know the differencw between the two?my doc prescribes Atripla and the pharmacist gave me Tribuss. I only saw it when i got home. Not what you were looking for? Try searching again, or ask your own question 31 Our users say: Posted by: ??!i | 2016-04-20 Hy guyz I've been using tribuss since I've found out that I am pregnant it was 2013 but after my baby is born I stoPped does this means I am going to die??! Reply to ??!i Posted by: tau | 2016-02-13 hi ther i ws on Atroizia for a year without any side effects,bt 4days ago i started Tribuss, i begin to hv nytmares,is this normal? am nt afraid to go to bed. Reply to tau Posted by: Anonymous | 2016-01-08 Hai guys i have been on ARVs for 4mnths now i have change place now the problem is where im at nw they dont want to give me pills without transfer letter.what can i do to get pills.please helpb Reply to Anonymous Posted by: anonymous | 2015-12-26 Hi. I'm on atripla and my boyfriend us on tribuss. I run out of medicine medical aid has not sent pills. Can I take tribuss till my medicine Is delivered? Reply to anonymous Posted by: Anonymous | 2015-08-26 I been on tribuss for 6 months now before I was using atroiza and I used to feel dizzy and had other side effects that couldn't stop and I'm a student.I used to lose focus and coordination so I decided to stop using the atroiza for about two months but then I went back to the clinic and they started me on tribuss ,so far no side effects Nd I'm healthy ...staying positive is the key and acceptance can't wait to c my cd4 and viral load next week Reply to Anonymous Posted by: Blessed | 2015-08-23 Hi gud ppl. Me and my husband are both on tribuss. My viral load is undetectable but his is always high. We both started treatment in 2012. What would help my husband. Reply to Blessed Posted by: LERATO | 2015-07-06 M ON TRIBUSS THE 1ST WEEK IT WAS SO HARD I HAD TO QUIT COZ I WAS VOMMITTING AND THE DIZINESS WAS HARD TO HANDLE SINCE I HAVE A 11 MONTHS OLD FLEXIBLE SON I WAS ALWAYS TIRED I TOOK A BREAK 4 two weeks then i decided to go back BUT NOW ALL I CAN SAY IS THAT I THANK MY DR AND MY LIFE COMES ONLY ONCE M HAPPY NOW N COPYING I DONT VOMIT ANYMORE JUST IS MY 1ST BOTTLE CANT WAIT FOR MY 3 months checkup , really it helps . i take full controll of my life now Reply to LERATO Posted by: worried | 2015-06-27 I've started taking ARVs(tribuss) a month ago, and i've been sweating every night, could this be a concern or will the sweats stop. Reply to worried Posted by: Anonymous | 2015-05-26 I started using atroiza but on ma second visit at the health centre was given tribuss withou t any explanation why?what if I get shapeless wth this Reply to Anonymous Posted by: Jacob | 2015-03-30 What effect does it have if one doesn't take Tribuss for 2days Reply to Jacob | 1 comment (hide) Posted by: James | 2015-08-11 What effect if tribuss is not taken in two days Posted by: Stranger | 2014-06-05 Hi, i found that i was hv infected and my cd4 was 180 i started to take tribuss and i was taking them from clinic and i went to check and the doctor say's everythngs is copyng very well i wanna knw if i buy ths drug frm nearest store coz i am wrkng whch makes it hard for me to come back to my local clinic to take the treatment evry months????????? Reply to Stranger Posted by: chikoman | 2014-04-16 How much does tribuss cost for a month supply roughly in south africa Reply to chikoman Posted by: LEBO | 2014-03-10 I WOULD LIKE TO ASK DOES YOU TAKE TRIBUSS IF YOU HAVE TB?OR ISFOR PEOPLE WITH HIV ONLY? Reply to LEBO Posted by: annelia | 2014-02-16 I thank god for the scientist on creating such medication even though it cant help people to be negetive but im glad that im healthy and i feel strong since i started using the tribuss everything went well with my life. taking one pill it means a lot to me. im not afraid because even though i cant be negetive but continueing taking the pill i will test negative. doctors keep on doing the good work healing the nation. Reply to annelia Posted by: Anonymous | 2014-02-12 i just started with Atripla and im experiencing lot of things which i never has before, my private part is iching, i have diahrrea im starting to regret the change ive made i think i will go back to what i was using before i has none of this and my viral load is undetected and my CD count is 678 but im afraid that they might drop bcoz of diahrrea. if they are working for you good as we are different and we will react differently to the same medicine Reply to Anonymous Posted by: Anonymous | 2013-12-12 I'm also on tribuss for almost a year now. What I've noticed is that I'm gaining weight on my face, neck and have developed some kind of a hunch on the back of my neck. What should I do, do I change my diet? Reply to Anonymous Posted by: Kay | 2013-10-26 I have two week taking the tribuss and m pregnant.is it normal to have rash on my feet,hands nd my at my back? Reply to Kay Posted by: Ayola | 2013-09-30 My prescription is Atripla but now the phamarcy gave me Tribuss. So far Atripla is good for me n niw Im scared of this new medication because of what pple complain about it. Must I drink or send it back Reply to Ayola Posted by: preggy | 2013-07-25 nose bleed its 3days since I started Tribuss never had nosebleed before Reply to preggy Posted by: Anonymous | 2013-03-22 Good day all. Tribuss is the generic tablets of Atripla. What does that mean? The medicine was initially discovered by Atripla, which means they are the custodians of the medicine, it costed them to discover, develop and test the efficiency of the drug. According to law, though differs from one country to another, the discoverer of a drug is given a protected period (patent) of about +- ten years to produce and sell the product without competiotion for it costed them a fortune to come up with the drug. When that period expires, other companies are now allowed to manufature the same drug, that is what we call generic. The prices for generic medicines are normally lower because the cost now is to manufature or produce. No discovery costs is incurred. So Tribuss has got the same ingridients with Atripla. The difference is just the names. Tribuss is cheaper because it did not cost them to discover. Google generic medicine for more information. Reply to Anonymous Posted by: ree | 2013-02-16 it''s difficult to be specific as it differs with people. but it''s usually halusination,night mares,dizzyness. but should not last very long Reply to ree Posted by: madley | 2013-02-15 Started tribuss 2day,what side affects can I expect? Reply to madley | 2 comments (hide) Posted by: Anonymous | 2014-08-18 we are all different indivisuals, you might not experience any side effects at all...i've also started 3 days ago and i'm staying possitive about it, i refuse to let others influence me in any way! stay positive and you will be fine! take care! Posted by: Anonymous | 2013-06-24 vivid dreams, rash, vomiting Posted by: Chipochedenga | 2013-02-12 My doctor told me to take Tribuss, what r the side effects.. I''m not on any ARVs yet my CD4 count is still fine. What r the side effects that i should expect... Reply to Chipochedenga Posted by: Anele | 2013-02-12 Am on Tribuss it''s been a year but am always tiered and sleepy. And I also expirience sores in my private part. Reply to Anele Posted by: Mango | 2013-01-24 LOL hayi Ndile ungade usithi Love i snake hahaaa.Atripla/Tribuss is good thugh. Reply to Mango Posted by: Ndile | 2013-01-23 Tribuss and Atripla there is no different dear. I am on tribuss and so far so good. i can wait for my next digits.I LOVE MY SNAKE SHAME...... Reply to Ndile Posted by: Mmetse | 2013-01-19 It''s a generic of Atripla. My dr also prescribed Atripla and pharmacist gave me tribuss. I was devastated and my dr told me that there''s actually no difference, except their manufacturets. I''ve been taki Tribuss for over a year now and my viral load is undetectable. Get an opinion from your dr and medical aid. Reply to Mmetse | 1 comment (hide) Posted by: Thato | 2014-07-16 hi mmetse pls advise me on how did u ended up with undetectable cd 4 counts as im also been on tribuss for a year now but my viral load keep shooting to the sky nothing is ever ok with my health im now changed to atripla ,pls help im worried Have your say Your name (optional) Your comment Security × Thanks for commenting! Your comment will appear on the site shortly. Search health advice Find an answer × Thanks for commenting! Your comment will appear on the site shortly. Reply to Your name (optional) Your comment Security Close Submit comment Recently: Asked Questions Answered Questions Commented Questions Sexual Attraction for Sister-in-law Exema and pimples i have missed my period for 7months and tests shows negative i was three times at the sonars but it shows nothing is there a problem with me BATTLING WITH WEIGHT LOSS Is the next regimen after D100 more aggressive or the same? Dry eye after Lasik My husband is a 42 year old diabetic and wants to use 'chloramex opthalmic ointment' Help! My oog val uit oogkas Help! My husband has swollen eyelids I have anxiety attacks and can feel my myself running out of breath Wet at the gynae Husbands strange likes Help! I caught my fiance watching porn and masturbating Censorship Partner cheated.... angry at how I reacted advertisement From our sponsors Cipla today announced the launch of its innovative inhaler called Synchrobreathe.